# SDR W8PA970672

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND FASTENER HOLES ON FLOORBEAM BS 986.5, LBL 2 - RBL 9, WL 208.  REMOVED CORRODED PART AND INSTALLED FABRICATED PART.  (M)
